Skip to main content
Biophysical Journal logoLink to Biophysical Journal
. 1973 Aug;13(8):795–803. doi: 10.1016/S0006-3495(73)86025-4

A Numerical Inversion of the Perrin Equations for Rotational Diffusion Constants for Ellipsoids of Revolution by Iterative Techniques

A Kent Wright, Robert C Duncan, Karen A Beekman
PMCID: PMC1484328  PMID: 4726879

Abstract

The rotational diffusion coefficients R1 and R3 for ellipsoids of revolution are shown to represent another pair of hydrodynamic data to obtain size and shape with theories by Sadron and Scheraga-Mandelkern. An iterative numerical technique is presented which allows the semiaxes to be determined from the Perrin equations for rotational diffusion constants. The use of this inversion technique is illustrated by application to literature data from dielectric dispersion studies.

Full text

PDF
795

Articles from Biophysical Journal are provided here courtesy of The Biophysical Society

RESOURCES